# SDR DL72S020465

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 64,659 hours, 50,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN OVERHEAD AT ROW 21 INOP.  REPLACED BATTERY PACK, OPS NORMAL.
